# SDR AALA20001103

- Difficulty date: July 1, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS INOPERATIVE. REPLACED CONNECTOR IN FIRST CLASS. SYSTEM GROUND CHECK NORMAL OPERATIONS.
